MURAL - Maynooth University Research Archive Library



    On the moduli space of positive Ricci curvature metrics on homotopy spheres


    Wraith, David (2011) On the moduli space of positive Ricci curvature metrics on homotopy spheres. Geometry & Topology, 15 (4). pp. 1983-2015. ISSN 1465-3060

    [img]
    Preview
    Download (335kB) | Preview


    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...



    Add this article to your Mendeley library


    Abstract

    We show that the moduli space of Ricci positive metrics on a certain family of homotopy spheres has infinitely many components.

    Item Type: Article
    Additional Information: Citation: Wraith, David J. On the moduli space of positive Ricci curvature metrics on homotopy spheres. Geom. Topol. 15 (2011), no. 4, 1983--2015. doi:10.2140/gt.2011.15.1983. https://projecteuclid.org/euclid.gt/1513732359
    Keywords: positive Ricci curvature; moduli space; homotopy sphere;
    Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 10071
    Identification Number: https://doi.org/10.2140/gt.2011.15.1983
    Depositing User: Dr. David Wraith
    Date Deposited: 05 Oct 2018 14:27
    Journal or Publication Title: Geometry & Topology
    Publisher: Mathematical Sciences Publishers (MSP)
    Refereed: Yes
    URI:

      Repository Staff Only(login required)

      View Item Item control page

      Downloads

      Downloads per month over past year